MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME BIG WHEEL STRETCHER 30"; STRETCHER, WHEELED POWERED

STRYKER MEDICAL-KALAMAZOO PRIME BIG WHEEL STRETCHER 30"; STRETCHER, WHEELED POWERED
Catalog Number 1115000030
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the rn moved the iv fluid, the upper section of the stretcher iv pole detached, causing the iv pole to fall and strike the patient.It was noted that a loose bolt allowed the iv pole at the top of the stretcher to snap off from the stretcher.It was reported that the patient had mild bleeding on their head from a very small superficial laceration which was site cleansed.

Brand Name
PRIME BIG WHEEL STRETCHER 30"
Common Device Name
STRETCHER, WHEELED POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24431599
Report Number0001831750-2026-00015
Device Sequence Number10392734
Product Code INK
UDI-Device Identifier07613327278330
UDI-Public(01)07613327278330
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown